# SDR KCSA081108

- Difficulty date: February 23, 2008
- Submitted: February 23, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CARGO DOOR EXTERNAL SKIN HAS DAMAGE AT AFT LOWER CORNER STA 1914.
